4 doctors weighed in:

I took azithromycin yesterday and my eyes got swollen I took benadril cos the pharmacist told me but now my eyes are still swollen wjat should I do?

4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine
2 doctors agree

In brief: Continue benadryl (diphenhydramine)

Every 6-8 hrs but see your doctor also please.

In brief: Continue benadryl (diphenhydramine)

Every 6-8 hrs but see your doctor also please.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Ari Weitzner
Ophthalmology

In brief: Stop azit

And apply cold compresses to eyes.
Should get better in few days- if not go to the doctor.

In brief: Stop azit

And apply cold compresses to eyes.
Should get better in few days- if not go to the doctor.
Dr. Ari Weitzner
Dr. Ari Weitzner
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors